University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Wulff, C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Patrick, GW, Roberts, M and Wulff, C (2008) Stability transitions for axisymmetric relative equilibria of Euclidean symmetric Hamiltonian systems NONLINEARITY, 21 (2). 325 - 352. ISSN 0951-7715

Wulff, C (2008) A Hamiltonian Analogue of the Meandering Transition SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 7 (4). 1213 - 1246. ISSN 1536-0040

Wulff, C and Schebesch, A (2006) Numerical continuation of symmetric periodic orbits SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 5 (3). 435 - 475. ISSN 1536-0040

Oliver, M, West, M and Wulff, C (2004) Approximate momentum conservation for spatial semidiscretizations of semilinear wave equations NUMERISCHE MATHEMATIK, 97 (3). 493 - 535. ISSN 0029-599X

Lamb, JSW, Melbourne, I and Wulff, C (2003) Bifurcation from periodic solutions with spatiotemporal symmetry, including resonances and mode interactions JOURNAL OF DIFFERENTIAL EQUATIONS, 191 (2). 377 - 407. ISSN 0022-0396

This list was generated on Tue Sep 2 18:44:01 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800